Ibuprofen

Ibuprofen is a nonsteroidal anti-inflammatory medicine. It’s used to block hormones in your body that cause inflammation. Which in turn helps to reduce fever and pain, caused by various ailments.

What is it?

It’s an anti-inflammatory medicine used in treatment of various conditions. And it’s most commonly used to reduce fever, treat inflammation or pain caused by various ailments, like headaches, toothaches or chronic conditions like tendonitis.

How does it work?

Since it is an anti-inflammatory drug, it works by reducing hormone levels in your body that are responsible for inflammation and pain. This in turn helps to reduce pain, swellings and fever.

What is Ibuprofen used for?

Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, back pain, arthritis, menstrual cramps, or various injuries.

How should I take Ibuprofen?

Do no, under any circumstance, take Ibuprofen if you’re allergic to it, or any of its components. Check the enclosed information leaflet, that comes with the medicine, for the full list of ingredients.

You shouldn’t use this medicine if you’ve ever had a severe asthma attack or a severe reaction after taking an aspirin.

Do not take Ibuprofen if you are pregnant. You may only take it if your doctor tells you to. Taking Ibuprofen while being pregnant may cause serious problems to the unborn baby’s organs.

Use Ibuprofen exactly like your doctor instructed you to, or as directed on the label. In most cases you should try and use the lowest dose in treating your condition.

Usual dosage is 1 tablet every 4 to 6 hours, with the maximum allowed dose being 3200mg per day or 4 maximum doses. The child’s dose will normally be based on the age and weight of the child.

Try to take the pills during the same time every day for best results. If you’ve forgotten to take the dose, do not take a double dose to try and make up for it, just take the next dose as you normally would.

Make sure to drink the tablets whole with a lot of water, don’t chew the pills before swallowing them. Some people might experience discomfort in their stomach after taking Ibuprofen. In that case, you may try taking it after or during a meal.

Never use a dose larger than the one recommended, an overdose of Ibuprofen can damage your stomach or intestines. If you’ve taken a dose larger than the one you’re prescribed, contact your doctor immediately.

Side effects and precautions

Before taking Ibuprofen, make sure to read the information leaflet and read up on it’s usage, dosages and side effects.

Common side effects include:

  • Dizziness
  • Headache
  • Nausea

Never take Ibuprofen if you’re allergic to any of its ingredients. It’s intended for use in both adults and children alike, while closely following your doctor’s instructions and adhering to the prescribed dosage. Contact your doctor immediately or seek emergency medical help if notice any of the following side effects:

  • Difficulty breathing
  • Swelling
  • Skin rash / redness of the skin
  • Changes in your vision
  • Hearing changes
  • Liver problems (nausea, upper stomach pains)
  • Kidney problems (little or no urination)

Keep Ibuprofen pills out of children’s reach and don’t use them after the expiration date on the package. If any pain or inflammation persists and doesn’t go away, even after taking this medication, seek medical help immediately. 

If you see any other peculiar complications or side effects which you suspect might have been caused by this medication, go see your doctor immediately.

Can I purchase it online?

Buy Ibuprofen online, safely through UK Meds. A consultation with a medical professional is required beforehand, simply to ensure that taking Ibuprofen is the right way to treat your medical condition. Make sure to always adhere to the recommended dosages and advice given in the enclosed leaflet.